MathSciNet Relay Station
MathSciNet bibliographic data
MR1936081 60G40 (60G52)
Méndez-Hernández, Pedro J. Exit times from cones in $\bold R\sp n$ of symmetric stable processes. Illinois J. Math. 46 (2002), no. 1, 155–163.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement